About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 491874, 2 pages
http://dx.doi.org/10.1155/2012/491874
Editorial

Differential Equations with Applications to Industry

1Centre for Differential Equations, Continuum Mechanics and Applications, School of Computational and Applied Mathematics, University of the Witwatersrand, Johannesburg, Private Bag 3, Wits 2050, South Africa
2Centre de Recerca de Matemàtica, Edifici C, Campus de Bellaterra, Bellaterra, 08193 Barcelona, Spain
3Applied Mathematics Division, Department of Mathematical Sciences, Stellenbosch University, Private Bag X1, Matieland 7206, South Africa
4MACSI, Department of Mathematics & Statistics, College of Science & Engineering, University of Limerick, Limerick, Ireland

Received 11 December 2012; Accepted 11 December 2012

Copyright © 2012 Ebrahim Momoniat et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.